# SDR AWXA200300333

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THAT THE FORWARD LT EMERGENCY FLASHLIGHT HAD NO BLINKING LIGHT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
